| Model Number |
LF-TP |
| Medical Device Problem Codes |
Material Erosion (1214); Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed during the device inspection, that the tracheal intubation fiberscope exhibited flexible tube coating peeling and display missing.There were no reports of patient involvement.
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the device evaluation and the legal manufacturer's final investigation.Corrected fields: d9, e1 ("olympus" must be stated on "establishment name" not in "last name" field).Correction to g3 of the initial medwatch.The aware date should be 20may2024.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over (14) years since the subject device was manufactured. based on the results of the investigation, olympus presume that the event caused by stress of repeated use, external factors, or handling.There is an inspection method for the suggested event in the instruction manual ¿chapter 3 preparation and inspection 3.2 preparation and inspection of the endoscope".Olympus will continue to monitor field performance for this device.